# SDR AALA201605249001

- Difficulty date: May 22, 2016
- Submitted: May 24, 2016
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1223
- Aircraft time: 54,291 hours, 22,925 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1653118
- Part serial: 05304H6321
- Condition: Arced
- Location: Cockpit
- Part time: 33,691 hours, 15,146 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

RETURNED, ACFT WAS GNDED.  SHORTLY AFTER REACHING FL390 FIRST OFFICERS WINDSHIELD STARTING ARCING.  THE FLIGHT CREW PULLED W14 CB IAW QRH PROCEDURE, DECLARED AN EMER & RETURNED WHERE THE ACFT LANDED SAFELY WITH NO FURTHER INCIDENT.  REPLACED THE NR 2 WINDOW HEAT COMPUTER & THE FIRST OFFICERS WINDSHIELD IAW AMM 30-42-34 & 56-11-11.  A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.  SEE AALA 201605249002 FOR ADDITIONAL PART.
